Alert archive / Florida / River Flood Warnings in 2023

River Flood Warning 21, NWS Jacksonville, FL

August 28, 2023Alachua County, Union County, Florida

NWS Jacksonville, FL issued this river flood warning at Aug 28, 2023, 8:59 PM EDT for Alachua County, Union County, Florida. It took effect at Aug 31, 2023, 9:00 AM EDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Aug 28, 2023, 8:59 PM EDT (00:59 UTC)
In effect from
Aug 31, 2023, 9:00 AM EDT
Expired
Aug 30, 2023, 3:12 PM EDT
In force
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Alachua County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River at Worthington Springs (in NAVD88) (WORF1). The gauge peaked at 12.62 ft at Aug 27, 2023, 9:00 PM EDT.

actionminormoderate20406008/2908/3008/31
Action stage
56 ft
Minor stage
59 ft
Moderate stage
64 ft
Major stage
66 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02321500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

580 
WGUS42 KJAX 290059
FLWJAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
859 PM EDT Mon Aug 28 2023

...The National Weather Service in Jacksonville FL has issued a 
Flood Warning for the following rivers in Florida...

  Santa Fe River Near Worthington Springs affecting Union and 
  Alachua Counties.

  Santa Fe River Near O'Leno State Park affecting Columbia and 
  Alachua Counties.



Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

The next statement will be issued Tuesday evening at 900 PM EDT.

&&

FLC001-125-300100-
/O.NEW.KJAX.FL.W.0021.230831T1300Z-000000T0000Z/
/WORF1.1.ER.230831T1300Z.230901T1800Z.000000T0000Z.NO/
859 PM EDT Mon Aug 28 2023

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near Worthington Springs.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 56.0 feet, The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.
  At 58.0 feet, Picnic Areas and campsites at Chastain-Seay Park in 
  Worthington Springs begin to flood.
  At 59.0 feet, Chastain-Seay Park in Worthington Springs is 
  generally closed to the public as access roads within the park 
  become flooded.
  At 60.0 feet, A driveway near Southwest 102nd Court in Union 
  County begins to flood at this level. Flooding along the river 
  continues to impact boat ramps, docks and campgrounds in the area.
  At 62.0 feet, In Union County, flooding expands across farm land 
  south of County Road 18 and approaches the road surface about 1 
  mile east of Southwest County Road 241.

* ADDITIONAL DETAILS...
  - At 8:15 PM EDT Monday the stage was 54.18 feet.
  - Bankfull stage is 0.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to a crest of 60.7
    feet early Friday afternoon.
  - Flood stage is 59.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253


$$

FLC001-023-300100-
/O.NEW.KJAX.FL.W.0022.230831T2212Z-000000T0000Z/
/OLPF1.1.ER.230831T2212Z.230903T0000Z.000000T0000Z.NO/
859 PM EDT Mon Aug 28 2023

...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near O'Leno State Park.

* WHEN...From Thursday evening until further notice.

* IMPACTS...At 41.0 feet, Swimming becomes dangerous in the river in 
  the park area.
  At 42.0 feet, Boat ramp at the end of Bible Camp Road begins to 
  flood.
  At 43.0 feet, Access to river gage becomes limited as the Bible 
  Camp Road boat ramp becomes flooded and the last half mile of 
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
  At 45.0 feet, Numerous walking trails in O'leno State Park are 
  flooded on the Alachua County side of the river. Flooding begins 
  to affect local roads north of Buzzard Roost Prairie in Columbia 
  County.

* ADDITIONAL DETAILS...
  - At 8:15 PM EDT Monday the stage was 39.0 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday evening and continue rising to 47.5 feet Saturday
    evening. Additional rises are possible thereafter.
  - Flood stage is 43.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
      2991 8256 2987 8257


$$

CHANEY
4 follow-up statements
624 
WGUS82 KJAX 291323
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
923 AM EDT Tue Aug 29 2023

...The Flood Warning continues for the following rivers in Florida...

  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties.

  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties.



Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

The next statement will be issued Wednesday morning at 930 AM EDT.

&&

FLC001-125-301330-
/O.CON.KJAX.FL.W.0021.230831T1300Z-000000T0000Z/
/WORF1.1.ER.230831T1300Z.230901T1800Z.000000T0000Z.NO/
923 AM EDT Tue Aug 29 2023

...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near Worthington Springs.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 56.0 feet, The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.
  At 58.0 feet, Picnic Areas and campsites at Chastain-Seay Park in 
  Worthington Springs begin to flood.
  At 59.0 feet, Chastain-Seay Park in Worthington Springs is 
  generally closed to the public as access roads within the park 
  become flooded.
  At 60.0 feet, A driveway near Southwest 102nd Court in Union 
  County begins to flood at this level. Flooding along the river 
  continues to impact boat ramps, docks and campgrounds in the area.
  At 62.0 feet, In Union County, flooding expands across farm land 
  south of County Road 18 and approaches the road surface about 1 
  mile east of Southwest County Road 241.

* ADDITIONAL DETAILS...
  - At 9:15 AM EDT Tuesday the stage was 54.0 feet.
  - Bankfull stage is 0.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to a crest of 60.7
    feet early Friday afternoon.
  - Flood stage is 59.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253


$$

FLC001-023-301330-
/O.CON.KJAX.FL.W.0022.230831T2212Z-000000T0000Z/
/OLPF1.1.ER.230831T2212Z.230903T0000Z.000000T0000Z.NO/
923 AM EDT Tue Aug 29 2023

...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY EVENING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near O'Leno State Park.

* WHEN...From Thursday evening until further notice.

* IMPACTS...At 41.0 feet, Swimming becomes dangerous in the river in 
  the park area.
  At 42.0 feet, Boat ramp at the end of Bible Camp Road begins to 
  flood.
  At 43.0 feet, Access to river gage becomes limited as the Bible 
  Camp Road boat ramp becomes flooded and the last half mile of 
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
  At 45.0 feet, Numerous walking trails in O'leno State Park are 
  flooded on the Alachua County side of the river. Flooding begins 
  to affect local roads north of Buzzard Roost Prairie in Columbia 
  County.

* ADDITIONAL DETAILS...
  - At 8:15 AM EDT Tuesday the stage was 38.9 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday evening and continue rising to 47.5 feet Saturday
    evening. Additional rises are possible thereafter.
  - Flood stage is 43.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
      2991 8256 2987 8257


$$

SHASHY
724 
WGUS82 KJAX 300112
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
912 PM EDT Tue Aug 29 2023

...The Flood Warning continues for the following rivers in northeast 
Florida...

  Santa Fe River Near Worthington Springs affecting Union and 
  Alachua Counties.



Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

The next statement will be issued Wednesday evening at 915 PM EDT.

&&

FLC001-125-310115-
/O.EXT.KJAX.FL.W.0021.230902T0000Z-230902T1200Z/
/WORF1.1.ER.230902T0000Z.230902T0000Z.230902T0600Z.NO/
912 PM EDT Tue Aug 29 2023

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near Worthington Springs.

* WHEN...From Friday evening to Saturday morning.

* IMPACTS...At 56.0 feet, The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.
  At 58.0 feet, Picnic Areas and campsites at Chastain-Seay Park in 
  Worthington Springs begin to flood.
  At 59.0 feet, Chastain-Seay Park in Worthington Springs is 
  generally closed to the public as access roads within the park 
  become flooded.


* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Tuesday the stage was 54 feet.
  - Bankfull stage is 0.0 feet.
  - Forecast...The river is expected to rise to a crest of 59.0
    feet Friday evening.
  - Flood stage is 59.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253


$$

HESS
619 
WGUS82 KJAX 301253
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
853 AM EDT Wed Aug 30 2023

...The Flood Warning is extended for the following rivers in 
Florida...

  Santa Fe River Near Worthington Springs affecting Union and 
  Alachua Counties.

  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties.



Additional information is available at 
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.

The next statement will be issued Thursday morning at 900 AM EDT.

&&

FLC001-125-311300-
/O.EXT.KJAX.FL.W.0021.230902T0000Z-230903T0000Z/
/WORF1.1.ER.230902T0000Z.230902T0000Z.230902T1800Z.NO/
853 AM EDT Wed Aug 30 2023

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO SATURDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near Worthington Springs.

* WHEN...From Friday evening to Saturday evening.

* IMPACTS...At 56.0 feet, The boat ramp and floating dock at 
  Chastain-Seay Park in Worthington Springs begin to flood.
  At 58.0 feet, Picnic Areas and campsites at Chastain-Seay Park in 
  Worthington Springs begin to flood.
  At 59.0 feet, Chastain-Seay Park in Worthington Springs is 
  generally closed to the public as access roads within the park 
  become flooded.
  At 60.0 feet, A driveway near Southwest 102nd Court in Union 
  County begins to flood at this level. Flooding along the river 
  continues to impact boat ramps, docks and campgrounds in the area.

* ADDITIONAL DETAILS...
  - At 8:15 AM EDT Wednesday the stage was 54.1 feet.
  - Bankfull stage is 0.0 feet.
  - Forecast...The river is expected to rise to a crest of 59.0
    feet Friday evening. It will then fall below flood stage
    early Saturday afternoon.
  - Flood stage is 59.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253


$$

FLC001-023-311300-
/O.EXT.KJAX.FL.W.0022.230902T0400Z-000000T0000Z/
/OLPF1.1.ER.230902T0400Z.230903T1200Z.000000T0000Z.NO/
853 AM EDT Wed Aug 30 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Santa Fe River near O'Leno State Park.

* WHEN...From late Friday night until further notice.

* IMPACTS...At 41.0 feet, Swimming becomes dangerous in the river in 
  the park area.
  At 42.0 feet, Boat ramp at the end of Bible Camp Road begins to 
  flood.
  At 43.0 feet, Access to river gage becomes limited as the Bible 
  Camp Road boat ramp becomes flooded and the last half mile of 
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
  At 45.0 feet, Numerous walking trails in O'leno State Park are 
  flooded on the Alachua County side of the river. Flooding begins 
  to affect local roads north of Buzzard Roost Prairie in Columbia 
  County.

* ADDITIONAL DETAILS...
  - At 8:15 AM EDT Wednesday the stage was 39.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early Saturday morning and continue rising to a crest of 43.7
    feet Sunday morning.
  - Flood stage is 43.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
      2991 8256 2987 8257


$$

CHANEY
613 
WGUS82 KJAX 301912
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
312 PM EDT Wed Aug 30 2023

...The Flood Warning is cancelled for the following rivers in 
Florida...

  Santa Fe River Near Worthington Springs affecting Alachua and 
  Union Counties.



FLC001-125-302015-
/O.CAN.KJAX.FL.W.0021.230902T0000Z-230830T1912Z/
/WORF1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
312 PM EDT Wed Aug 30 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Santa Fe River Near Worthington Springs.

* ADDITIONAL DETAILS...
  - At 2:45 PM EDT Wednesday the stage was 54.2 feet.
  - Bankfull stage is 0.0 feet.
  - Forecast...The river will rise to 58.7 feet Saturday evening.
    It will then fall to 58.6 feet early Sunday morning. It will
    rise to 58.7 feet Sunday morning. It will then fall again and
    remain below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
      2992 8247 2993 8253


$$

HESS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 28, 7:15 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 28, 7:15 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
715 PM EDT Mon Aug 28 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 705 PM EDT Mon Aug 28 2023

Last of diurnal convection firing along and west of the I-75
corridor as the East Coast sea breeze meets the Gulf coast sea
breeze, which should fade in the next couple of hours while slowly
pushing west of the Suwannee River basin. The onshore E-SE flow
will slowly re-develop isolated showers over the coastal waters
after midnight which will start to reach the Atlantic Coastal
counties towards sunrise. Warm overnight temps around 80 along the
coast and mid/upper 70s inland.

&&

.NEAR TERM...
(Through Tuesday)
Issued at 518 PM EDT Mon Aug 28 2023

High pressure will be east northeast of the region this afternoon,
continuing the moist onshore flow. Isolate to scattered to showers
and storms will move inland through the afternoon, then gradually
diminish this evening, with loss of diurnal heating.

Moisture ahead of Idalia will move northeast into area Tuesday
morning, then overspread the area through the afternoon.
Thunderstorms will be embedded within these showers.

Lows Tonight will range from around 80 at the coast, to mid 70s
inland. Highs Tuesday will range from around 90 coast, to lower 90s
inland.

&&

.SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 518 PM EDT Mon Aug 28 2023

This will be the time frame for most impacts from Idalia. Forecast
during this period will be dictated by the track and intensity of
the storm.

With the current forecast, strong winds will enter inland NE FL
counties during the morning hours of Wednesday, then move out of
SE GA coastal counties Wednesday evening.

Rainfall rates will be high for this event, but due to the speed of
track, rainfall totals will be somewhat more limited, but a ribbon
of 6+ inches will be possible along storm center. Given rain
rates, localized flooding potential exists, but not planning any
areal flood watches at this time. Once event gets closer, may need
an areal flood watch along and near storm track.

Tornado potential is significant, mainly along and east of the
storms track. Recall that tropical tornadoes can spin up quick.

Night temperatures will be near normal this period, with highs on
Wednesday below normal due to expected rain coverage.

Please view the Hurricane Local Statement product for latest on
storm specific impacts.

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 518 PM EDT Mon Aug 28 2023

The region will be in the trailing trough behind Idalia on Thursday,
keeping precipitation chances above average. Temperatures will be
near seasonal levels. The region will be between high pressure
building from the north northwest, and whatever is left of Idalia
late in the week through the weekend. Depending on how close Idalia
remnants are, could see rainfall chances through Sunday mainly
east, otherwise the high would provide for a mostly dry weekend.

Near normal temperatures are expected for this period.

&&

.AVIATION...
(00Z TAFS)
Issued at 705 PM EDT Mon Aug 28 2023

Convection has faded at all of the TAF sites except for storms
that will likely pass just west of GNV over the next couple of
hours, so have kept VCTS there through 02Z. Otherwise mainly just
some mid/high clouds with some patchy MVFR fog at GNV/VQQ around
sunrise while onshore flow will start to kick off some isolated
showers at the coastal TAF sites around sunrise as well and have
added VCSH at SGJ/SSI at 09Z and into CRG by 13Z and pushing to
inland TAF sites by 14-15Z, then more widespread convection fires
along the East Coast sea breeze as it pushes inland with gusty
TSRAs possible from 16Z all the way through the end of the TAF
period and have introduced PROB30 groups at all TAF sites
impacting the coastal TAF sites in the 15-19Z time frame then
inland TAF sites from 18-24Z time frame.

&&

.MARINE...
Issued at 518 PM EDT Mon Aug 28 2023

The region will be between hurricane Franklin to the east, and
intensifying Idalia in the Gulf through Tonight. Swells from
Franklin will bring increasing waves ahead of Idalia. Idalia
is expected to intensify to a hurricane and move northeast
across northern FL peninsula Wednesday. Winds and seas will
increase rapidly across area waters Tuesday night into Wednesday
in response to Idalia. Idalia will be to the north northeast of
area waters late in the week.

Rip Currents:  SE GA Moderate Today, High Tuesday
               NE FL High through at least Tuesday

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  91  74  81 /  20  70  90  90
SSI  81  87  79  88 /  20  70  90 100
JAX  78  94  77  86 /  10  70  90 100
SGJ  78  91  77  88 /  10  70  80  90
GNV  76  93  75  84 /  40  70  90  90
OCF  76  93  76  85 /  60  80  90  90

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Watch for FLZ024-033-038-124-125-132-133-137-138-
     140-225-232-237-325-425.

     Hurricane Watch for FLZ020-023-030-031-122-136-222-240.

     Hurricane Warning for FLZ021-035-236-340.

     High Rip Current Risk until 9 PM EDT this evening for FLZ124-125-
     133-138.

GA...Tropical Storm Watch for GAZ149-152>154-165-166-250.

     Hurricane Watch for GAZ162-163-264-350-364.

     Storm Surge Watch for GAZ154-166.

AM...Tropical Storm Watch for AMZ450-452-454-470-472-474.

&&

In the hours before

Special weather statement, Aug 28, 3:29 PM EDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
329 PM EDT Mon Aug 28 2023

FLZ137-140-237-282015-
Eastern Putnam FL-Western Putnam FL-Eastern Marion FL-
329 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND SOUTH
CENTRAL PUTNAM COUNTIES THROUGH 415 PM EDT...

At 329 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Salt Springs, moving north at
10 mph.

HAZARD...Landspouts and wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Salt Springs and Lake Delancy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2927 8173 2926 8182 2945 8188 2947 8173
TIME...MOT...LOC 1929Z 162DEG 10KT 2937 8179

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Aug 28, 3:58 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
358 PM EDT Mon Aug 28 2023

FLZ140-237-240-282045-
Central Marion FL-Western Putnam FL-Eastern Marion FL-
358 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND WEST
CENTRAL PUTNAM COUNTIES THROUGH 445 PM EDT...

At 357 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Orange Springs, or 9 miles
northeast of Fort McCoy, moving north at 10 mph.

HAZARD...Landspouts, wind gusts around 40 mph, and minor flooding
         possible.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Interlachen, Orange Springs, Hog Valley, and Johnson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2941 8180 2940 8189 2957 8202 2964 8183
TIME...MOT...LOC 1957Z 162DEG 10KT 2947 8187

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Aug 28, 4:42 PM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
442 PM EDT Mon Aug 28 2023

FLZ035-282130-
Gilchrist FL-
442 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GILCHRIST COUNTY THROUGH
530 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Trenton, moving northwest at 10
mph.

HAZARD...Landspouts and wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Bell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2966 8269 2963 8277 2973 8293 2983 8281
TIME...MOT...LOC 2042Z 136DEG 10KT 2969 8279

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Aug 28, 5:19 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
519 PM EDT Mon Aug 28 2023

FLZ020-GAZ162-282200-
Hamilton FL-Echols GA-
519 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES THROUGH 600 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Jennings, moving northwest at
10 mph.

HAZARD...Landspouts and wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Jennings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 8314 3072 8313 3077 8313 3061 8298
      3053 8305 3061 8327 3062 8327 3063 8328
TIME...MOT...LOC 2119Z 129DEG 9KT 3058 8310

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Aug 28, 6:50 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
650 PM EDT Mon Aug 28 2023

FLZ021-282330-
Suwannee FL-
650 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SUWANNEE COUNTY
THROUGH 730 PM EDT...

At 650 PM EDT, Doppler radar was tracking a strong thunderstorm over
Luraville, or near Mayo, moving northwest at 5 mph.

HAZARD...Wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dowling Park and Luraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3032 8321
      3012 8306 3010 8314 3011 8316 3009 8318
      3012 8323 3014 8323 3015 8324 3017 8323
      3018 8325 3023 8324 3023 8325 3025 8324
      3025 8325 3026 8325
TIME...MOT...LOC 2250Z 140DEG 6KT 3015 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB
Special weather statement, Aug 28, 7:29 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
729 PM EDT Mon Aug 28 2023

FLZ021-290015-
Suwannee FL-
729 PM EDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SUWANNEE COUNTY
THROUGH 815 PM EDT...

At 729 PM EDT, Doppler radar was tracking a strong thunderstorm near
Live Oak, moving north at 10 mph.

HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor flooding due to heavy rainfall is
         possible.

Locations impacted include...
Live Oak, Dowling Park, and Newburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
      3035 8319 3038 8319 3039 8317 3042 8315
      3044 8308 3043 8307 3042 8299 3019 8289
      3016 8323 3018 8325 3023 8324 3023 8325
      3025 8324 3026 8325
TIME...MOT...LOC 2329Z 160DEG 7KT 3028 8304

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KB

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:56 PM EDTRiver Flood WarningJAXBaker, Nassau42 hr
Aug 28, 8:59 PM EDTRiver Flood WarningJAXAlachua, Columbia42 hr
Aug 28, 10:57 PM EDTSpecial Weather StatementJAXMarion48 min
Aug 28, 11:02 PM EDTTropical Storm WarningJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 5 more52 hr
Aug 28, 11:11 PM EDTSpecial Weather StatementJAXAlachua49 min
Aug 28, 11:49 PM EDTSpecial Weather StatementJAXMarion56 min
Aug 29, 1:11 AM EDTAreal Flood AdvisoryJAXMarion2 hr
Aug 29, 2:58 AM EDTFlood WatchJAXAlachua, Baker, Bradford, Gilchrist, Marion, Nassau and 2 more37 hr
Aug 29, 3:38 AM EDTHeat AdvisoryJAXAlachua, Baker, Bradford, Clay, Duval, Flagler and 6 more14 hr
Aug 29, 1:19 PM EDTSpecial Marine WarningJAX86 min
Aug 29, 1:49 PM EDTSpecial Marine WarningJAX86 min
Aug 29, 2:37 PM EDTSpecial Marine WarningJAX83 min
Aug 29, 4:41 PM EDTSpecial Weather StatementJAXGilchrist49 min
Aug 29, 5:09 PM EDTCoastal Flood AdvisoryJAXDuval, Flagler, Nassau35 hr
Aug 29, 5:14 PM EDTSpecial Weather StatementJAXDuval46 min
Aug 29, 5:20 PM EDTSpecial Weather StatementJAXMarion40 min
Aug 29, 5:55 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 29, 5:58 PM EDTSpecial Weather StatementJAXMarion47 min
Aug 29, 6:27 PM EDTSpecial Weather StatementJAXAlachua48 min
Aug 29, 6:34 PM EDTSpecial Weather StatementJAXFlagler56 min
Aug 29, 6:40 PM EDTSpecial Weather StatementJAXNassau50 min
Aug 29, 6:55 PM EDTSpecial Marine WarningJAX65 min
Aug 29, 7:07 PM EDTSpecial Weather StatementJAXGilchrist38 min
Aug 29, 7:16 PM EDTSpecial Weather StatementJAXBradford44 min
Aug 29, 7:21 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam39 min
Aug 29, 7:25 PM EDTSpecial Weather StatementJAXClay, Putnam, Saint Johns50 min
Aug 29, 7:35 PM EDTSpecial Weather StatementJAXSuwannee40 min
Aug 29, 7:48 PM EDTSpecial Weather StatementJAXBradford42 min
Aug 29, 7:52 PM EDTSevere Thunderstorm WarningJAXClay23 min
Aug 29, 7:57 PM EDTSpecial Marine WarningJAX63 min

Nearby

River Flood Warnings in Florida, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.